MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Annals of the Academy of Medicine, Singapore · 2004

A case of recurrent erythema multiforme and its therapeutic complications.

Sen P, Chua S H

Клинический случайСтатьяПеревод в очереди

Аннотация

INTRODUCTION

We report a patient with recurrent erythema multiforme (recurrent EM) who developed iatrogenic Cushing's syndrome due to prolonged corticosteroid use.

CLINICAL PICTURE: The patient had been treated with multiple courses of oral and intramuscular prednisolone over a 10-year period to suppress his recurrent and episodic symptoms. This resulted in the development of iatrogenic Cushing's syndrome with secondary adrenal suppression and steroid-induced osteoporosis.

TREATMENT: The patient was treated with continuous acyclovir therapy in addition to azathioprine. This combination controlled his disease and enabled us to stop his requirement for high-dose prednisolone.

OUTCOME: The patient responded well to this treatment regimen and has been in remission to date.

CONCLUSION

This represents a severe case of recurrent EM and the side effects associated with years of chronic high-dose steroid usage. We discuss the therapeutic options to aid physicians in treating this disabling condition.

Для цитирования: Sen P, Chua S H. A case of recurrent erythema multiforme and its therapeutic complications.. Annals of the Academy of Medicine, Singapore. 2004.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.